American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Menachem Magidor and Saharon Shelah. When does almost free imply free? (For groups, transversals, etc.) . J. Amer. Math. Soc. 7 (1994) 769-830. MR 1249391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. A. Martin and J. R. Steel. Iteration trees . J. Amer. Math. Soc. 7 (1994) 1-73. MR 1224594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald A. Martin and John R. Steel. A proof of projective determinacy . J. Amer. Math. Soc. 2 (1989) 71-125. MR 955605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1